Most probable paths and performance formulae for buffers with Gaussian input traffic

Ron Addie, Petteri Mannersalo, Ilkka Norros

Research output: Contribution to journalArticle

51 Citations (Scopus)

Abstract

In this paper, performance formulae for a queue serving Gaussian traffic are presented. The main technique employed is motivated by a general form of Schilder's theorem, the large deviation result for Gaussian processes.
Most probable paths leading to a given buffer occupancy are identified. Special attention is given to the case where the sample pams of die Gaussian process are smooth.
The performance approximations are compared with known analytical results or by means of simulation. The approximations appear to be surprisingly accurate.
Original languageEnglish
Pages (from-to)183-196
JournalEuropean Transactions on Telecommunications
Volume13
Issue number3
DOIs
Publication statusPublished - 2002
MoE publication typeA1 Journal article-refereed

Cite this